Top answers from doctors based on your search:
Disclaimer

does hydrochloride get you high

A 30-year-old member asked:
Dr. Bennett Werner
44 years experience Cardiology
?: Shame on you!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 48-year-old member asked:
Dr. Steven Hill
23 years experience Family Medicine
Probably sleepy: You will probably get tired with a dry mouth. If you are looking to get "high" you should dget hlep.
A 50-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Why do you ask?: It will make you sleepy and mentally dull. If this is what you want, that is your business.
A 40-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Yes: It's fairly sedating and will make you loopy, sleepy, unable to work or drive safely, and unable to enjoy other things. It's likely to make you dry-m ... Read More
A 46-year-old member asked:
Dr. Joseph Woods
28 years experience Pathology
It might.: Even though this is used to counteract postnarcotic nausea and remedy motion sickness, it is also used as an antihistamine for allergies. This might ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Okay: I'm glad it was your friend and not you. Taking a medicine that is primarily meant to treat diarrhea, and that will make you constipated, probably is ... Read More
A 30-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Yes: Amnesia has been reported with biperiden; anticholinergics such as scopolamine are famous for causing amnesia for the events that took place while the ... Read More
A 49-year-old female asked:
Dr. Cyma Khalily
35 years experience Psychiatry
NOT REALLY: Viibryd (vilazodone hydrochloride) is an antidepressant. People out to get you sounds a bit like paranoia. Now if it is once in a while and part of de ... Read More
1
1 thank
A female asked:
Dr. Jeffrey Juchau
33 years experience Family Medicine
Benadryl (diphenhydramine): No that is the generic name of Benadryl (diphenhydramine) it will not hurt you.
A 19-year-old female asked:
Dr. Marsha Davis
28 years experience Internal Medicine
Are you: Doing it under dr supervision? If not you should be. Call your provider for direction.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month